# SDR UIEA2018040900642

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,093 hours, 16,337 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 4558
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, WHEN TURNING LANDING LIGHTS ON, THE RT AC BUSS OFF EICAS ILLUMINATED.  RT GENERATOR CONTROL, RT BUSS TIE, QRH COMLETED.  RESET THE RT GENERATOR CONTROL AND RT BUSS TIE PREVIOUS FLT HAD SAME RESULT.  ISOLATION AND BOTH UTILITY BUSS SHED.  REMOVED AND REPLACED THE NR 2 GCU,  OPS CHECKED GOOD IAW AMM 24-22-02.
